# SDR SWAA2021071287061

- Difficulty date: June 22, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS847 AND STR27L AT AFT CARGO COMPARTMENT ; 2021-282480 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0019289 DUE DATE 25-MAR-22; [02] REPLACED NEW TIE CLIP LOCATED BS847 AND STR27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG # 146A1281-19 REV A; [03] REPLACED NEW TIE CLIP LOCATED BS847 AND STR27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG # 146A1281-19 REV A.VERIFIED AS RII.
